PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 122 | 1 | 67-73
Tytuł artykułu

Distinguishing Jordan polynomials by means of a single Jordan-algebra norm

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For 𝕂 = ℝ or ℂ we exhibit a Jordan-algebra norm ⎮·⎮ on the simple associative algebra $M_{∞}(𝕂)$ with the property that Jordan polynomials over 𝕂 are precisely those associative polynomials over 𝕂 which act ⎮·⎮-continuously on $M_{∞}(𝕂)$. This analytic determination of Jordan polynomials improves the one recently obtained in [5].
Słowa kluczowe
Czasopismo
Rocznik
Tom
122
Numer
1
Strony
67-73
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-03-18
Twórcy
  • Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain , agalindo@goliat.ugr.es
Bibliografia
  • [1] R. Arens and M. Goldberg, Quadrative seminorms and Jordan structures on algebras, Linear Algebra Appl. 181 (1993), 269-278.
  • [2] R. Arens, M. Goldberg and W. A. J. Luxemburg, Multiplicativity factors for seminorms II, J. Math. Anal. Appl. 170 (1992), 401-413.
  • [3] M. Cabrera, A. Moreno and A. Rodríguez, On the behaviour of Jordan-algebra norms on associative algebras, Studia Math. 113 (1995), 81-100.
  • [4] M. Cabrera, A. Moreno and A. Rodríguez, Zel'manov's theorem for primitive Jordan-Banach algebras, J. London Math. Soc., to appear.
  • [5] M. Cabrera, A. Moreno, A. Rodríguez and E. Zel'manov, Jordan polynomials can be analytically recognized, Studia Math. 117 (1996), 137-147.
  • [6] M. Cabrera and A. Rodríguez, Zel'manov's theorem for normed simple Jordan algebras with a unit, Bull. London Math. Soc. 25 (1993), 59-63.
  • [7] M. Cabrera and A. Rodríguez, Nondegenerately ultraprime Jordan-Banach algebras: a zel'manovian treatment, Proc. London Math. Soc. 69 (1994), 576-604.
  • [8] A. Fernández, E. García and A. Rodríguez, A Zel'manov prime theorem for JB*-algebras, J. London Math. Soc. 46 (1992), 319-335.
  • [9] A. Moreno and A. Rodríguez, Algebra norms on tensor products of algebras and the norm extension problem, preprint, Universidad de Granada, 1995.
  • [10] A. Rodríguez, La continuidad del producto de Jordan implica la del ordinario en el caso completo semiprimo, in: Contribuciones en Probabilidad, Estadística Matemática, Enseñanza de la Matemática y Análisis, Secretariado de Publicaciones de la Universidad de Granada, Granada, 1979, 280-288.
  • [11] A. Rodríguez, Jordan axioms for C*-algebras, Manuscripta Math. 61 (1988), 297-314.
  • [12] A. Rodríguez, Jordan structures in Analysis, in: Jordan Algebras: Proc. Conf. Oberwolfach, August 9-15, 1992, W. Kaup, K. McCrimmon, and H. Petersson (eds.), Walter de Gruyter, Berlin, 1994, 97-186.
  • [13] A. Rodríguez, A. Slin'ko and E. Zel'manov, Extending the norm from Jordan-Banach algebras of hermitian elements to their associative envelopes, Comm. Algebra 22 (1994), 1435-1455.
  • [14] S. Shirali, On the Jordan structure of complex Banach *-algebras, Pacific J. Math. 27 (1968), 397-404.
  • [15] E. Zel'manov, On prime Jordan algebras II, Siberian Math. J. 24 (1983), 89-104.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv122i1p67bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.